On a theorem of Baker, Lawrence and Zorzitto
Abstract: The result of J. Baker, J. Lawrence and F. Zorzitto on the stability of the equation is generalized by proving the following theorem: if is a semigroup and is a right invariant linear space of complex valued functions on , and if , are complex valued functions on for which the function belongs to for every in , then either is in or is exponential.
-  John Baker, J. Lawrence, and F. Zorzitto, The stability of the equation 𝑓(𝑥+𝑦)=𝑓(𝑥)𝑓(𝑦), Proc. Amer. Math. Soc. 74 (1979), no. 2, 242–246. MR 524294, https://doi.org/10.1090/S0002-9939-1979-0524294-6
-  John A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), no. 3, 411–416. MR 580995, https://doi.org/10.1090/S0002-9939-1980-0580995-3
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39B50
Retrieve articles in all journals with MSC: 39B50